# SDR SCNA20150126011

- Difficulty date: January 26, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 44,986 hours, 24,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 24c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT SEAT 24C DAMAGED.   INSTALLED NEW LIGHT ASSY & LENS.  REPAIRED BROKEN WIRING.
